Free Access
Issue
ESAIM: PS
Volume 8, August 2004
Page(s) 132 - 149
DOI https://doi.org/10.1051/ps:2004005
Published online 15 September 2004
  1. J. Beirlant and D.M. Mason, On the asymptotic normality of the Lp-norm of empirical functional. Math. Methods Statist. 4 (1995) 1–19. [MathSciNet]
  2. C. Berzin-Joseph, J.R. León and J. Ortega, Non-linear functionals of the Brownian bridge and some applications. Stoch. Proc. Appl. 92 (2001) 11–30. [CrossRef]
  3. P. Brugière, Théorème de limite centrale pour un estimateur non paramétrique de la variance d'un processus de diffusion multidimensionnelle. Ann. Inst. Henri Poincaré, Probab. Stat. 29 (1993) 357–389.
  4. P.D. Ditlevsen, S. Ditlevsen and K.K. Andersen, The fast climate fluctuations during the stadial and interstadial climate states. Ann. Glaciology 35 (2002).
  5. P. Doukhan, J.R. León and F. Portal, Calcul de la vitesse de convergence dans le théorème central limite vis-à-vis des distances de Prohorov, Dudley et Lévy dans le cas de v. a. dépendantes. Probab. Math. Statist. 6 (1985) 19–27. [MathSciNet]
  6. V. Genon-Catalot, C. Laredo and D. Picard, Non-parametric estimation of the diffusion coefficient by wavelets methods. Scand. J. Statist. 19 (1992) 317–335. [MathSciNet]
  7. I.J. Gihman and A.V. Skorohov, Stochastic differential equations. Springer-Verlag, Berlin, New York (1972).
  8. E. Giné, D. Mason and Yu. Zaitsev, The L1-norm density estimator process. To appear in Ann. Prob.
  9. A. Gloter, Parameter estimation for a discrete sampling of an integrated Ornstein-Uhlenbeck process. Statistics 35 (2000) 225–243. [CrossRef]
  10. J. Jacod, On continuous conditional martingales and stable convergence in law, sémin. Probab. XXXI, LNM 1655, Springer (1997) 232–246.
  11. P. Major, Multiple Wiener-Itô integrals. Springer-Verlag, New York, Lect. Notes Math. 849 (1981).
  12. G. Perera and M. Wschebor, Crossings and occupation measures for a class of semimartingales. Ann. Probab. 26 (1998) 253–266. [CrossRef] [MathSciNet]
  13. G. Perera and M. Wschebor, Inference on the variance and smoothing of the paths of diffusions. Ann. Inst. Henri Poincaré, Probab. Stat. 38 (2002) 1009–1022.
  14. E. Rio, About the Lindeberg method for strongly mixing sequences. ESAIM: PS 1 (1995) 35–61. [CrossRef] [EDP Sciences]
  15. H.P. Rosenthal, On the subspaces of Lp, (p > 2) spanned by sequences of independent random variables. Israël Jour. Math. 8 (1970) 273–303. [CrossRef] [MathSciNet]
  16. V.V. Shergin, On the convergence rate in the central limit theorem for m-dependent random variables. Theor. Proba. Appl. 24 (1979) 782–796. [CrossRef]
  17. P. Soulier, Non-parametric estimation of the diffusion coefficient of a diffusion process. Stoch. Anal. Appl. 16 (1998) 185–200. [CrossRef] [MathSciNet]
  18. G. Terdik, Bilinear Stochastic Models and Related problems of Nonlinear Time Series. Springer-Verlag, New York, Lect. Notes Statist. 142 (1999).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.